# SDR IPXA10M60087

- Difficulty date: May 15, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 57,463 hours, 8,180 cycles
- Engine: Pwa PW4460
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CREASE ON EXTERNAL SURFACE OF UPPER FUSELAGE SKIN, APPROX 12:00 POSITION APPROX.  FUSELAGE STA 1580.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER, TRIPLER, AND INTERNAL FINER DOUBLER IAW SRM 53-00-01, REPAIR 1, FIG 201.
